# SDR AALA961095

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550002
- Condition: Damaged
- Location: Lt Mlg
- Component: Messier
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1600 - AFTER TAKEOFF SJU WHEN LANDING GEAR RETRACTED, LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR LEVELING CYLINDER (PITCH DAMPER) FOUND DAMAGED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
